MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD MYCARELINK SMART MONITOR; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

PLEXUS MANUFACTURING SDN. BHD MYCARELINK SMART MONITOR; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number 25000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Spouse; if information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported by the caller that when the patient placed the reader over the implanted device the patient pulled the reader away while performing a transmission because it felt like it was burning the patient¿s skin.When the patient was asked if the reader was hot to touch, the patient said it was like a match was lit next to her skin.The patient was referred to the clinic and the reader remains in use.No patient complications have been reported as a result of this event.

Brand Name
MYCARELINK SMART MONITOR
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key7864761
Report Number3004593495-2018-00865
Device Sequence Number1940030
Product Code OSR
UDI-Device Identifier00643169666320
UDI-Public00643169666320
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number25000
Device Catalogue Number25000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR